# SDR UIEA2022030300185

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 53,951 hours, 8,707 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: F, O
- Precautionary procedure: K

## Discrepancy

R/H WING #13 SLAT L/E SKIN DENT (WS 1238-1220.5)( PERFORMED REPAIR FOR N704GT R/H WING #13 SLAT L/E SKIN DENT (WS 1238-1220.5) IAW EO NO N704GT-22-001 )
